# SDR FDEA202203081388

- Difficulty date: March 8, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2986501
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: L/H WING FIXED L/E STA APROX. XORS 599 HAS EXISTING BEADED   DOUBLER DOT 14. REMOVED EXISTING DOUBLER AND INSTALLED NEW REPAIR DOUBLER REF.                                    MD-11 SRM 57-40-02-2R  FIG. 203 REPAIR 15.
